| Model Number |
10231540 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Swelling (2091)
| Date of Event |
08/31/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Pain, bleeding, swelling and poor oral hygiene was reported.Time of loss in relation to the implantation was up to 1 yr prosthetic restoration.Primary stability and osseointegration was not achieved.Bone quality at the time of implant failure was type iii.Patient is a smoker and has diabetes.